# SDR AALA202312181233

- Difficulty date: December 13, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 17,232 hours, 7,389 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1FA011342
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE GEAR WOULD NOT RETRACT WHEN THE GEAR HANDLE IS PLACED IN THE UP POSITION. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. . **SUPPLEMENTAL REPORT FOR AALA202312141233: MAINTENANCE FOUND THE NOSE LANDING GEAR SEL;ECTOR VALVE BAD AND REPLACED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
